×

Found 37,598 Documents (Results 1–100)

Generalized inversion of the operator matrices (generalization of the Frobenius theorem). (English. Ukrainian original) Zbl 07806422

J. Math. Sci., New York 278, No. 6, 974-987 (2024); translation from Neliniĭni Kolyvannya 26, No. 1, 42-54 (2023).
MSC:  47Axx 34Bxx 45Bxx
PDFBibTeX XMLCite
Full Text: DOI

The Riesz-Zygmund sums of Fourier-Chebyshev rational integral operators and their approximation properties. (English. Russian original) Zbl 07804697

Sib. Math. J. 65, No. 1, 118-138 (2024); translation from Sib. Mat. Zh. 65, No. 1, 140-163 (2024).
MSC:  41Axx 42Axx 34Exx
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software